# SDR DALA2016042103142

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN BS 1287 - 1309.  INTERCOSTAL WAS REMOVED TO FACILITATE THE REPAIR AND POSTERIORILY REINSTALLED IAW SRM 51-30-2 AND 51-30-5.  REPAIR ACCOMPLISHED IAW ER/A 380521-14MA, REV ORIGINAL.
